# SDR ASAA2022041638055

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737
- Aircraft serial: 36363
- Aircraft time: 30,094 hours, 9,470 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: 32145526
- Part serial: 4479
- Condition: Leaking
- Location: #1 Engine
- Part time: 71,384 hours, 36,554 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE STARTS, L BLEED AIR DUCT PRESSURE @ 10 PSI (R@20). WITH #2 BLEED AIR SWITCH OFF, AND ISOLATION VALVE OPEN, BOTH DUCT PRESSURES DROP TO 10 PSI. GROUNDED - YES. TROUBLESHOT LH ENG BLEED SYS PER B737-900 AMM 36-00-00. FOUND PRSOV LEAKING AT DIAPHRAGM AND SENSE LINE BOSS ATTACHMENT. REMOVED AND REPLACED PRSOV, HIGH STAGE VALVE AND HIGH STAGE REGULATOR AFTER PERFORMING B737-900 FIM TASK 36-10-810. REF AMM 36-11-04, 36-11-06 & 36-11-07. PERFORMED GROUND VERIFICATION TEST 36-11-00-710-801 TEST PASSED.
